# SDR CA080722008

- Difficulty date: July 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Magneto
- Part time: 364 hours
- Component: Magneto
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO INSPECTED FOR SB 2-08/3-08 COMPLIANCE. DISTRIBUTOR GEAR FAILED, ROTOR GEAR FAILED, CARBON BRUSH FAILED. DURING REMOVAL OF ROTOR GEAR FOR REPLACEMENT, BROKEN POST LODGED IN GEAR. DISTRIBUTOR GEAR AND ROTOR GEAR WERE HOLDING THE BROKEN POST IN PLACE DURING OPERATION. EDGE OF BROKEN POST WAS WORN INDICATING BREAK OCCURRED SOME TIME AGO.
